# SDR HALA0700001

- Difficulty date: January 1, 2007
- Submitted: January 3, 2007
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 61,369 hours, 29,448 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Low
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, APU AUTO SHUTDOWN.  PERFORMED FIM 49-11-00 FOUND OIL PRESS ON ECU, ADDED 6 PINTS OF OIL CLEARED ECU FAULT RAN APU FOR 20 MIN SHUT DOWN APU PERFORMED BITE WITH NO FAULTS FOUND PERFORMED LEAK CHECK WITH NO LEAKS.
